# SDR UALA2012123107453

- Difficulty date: December 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 56,446 hours, 6,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 784465
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 47ABC INOPERATIVE.  FOUND INSEAT HARNESS HAS BROKEN WIRE.  ORDERED HARNESS PCN 560-4778 REF IPC 33-51-12-066 PG 19 ITEM 240 OSTF T3637.  IN-SEAT HARNESS DISCONNECTED FROM EEL LAMP.  REPLACED HARNESS OPS CHECK OK.
